MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER HEAD BIOLOX OPTION Ø 28; CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA MECTACER HEAD BIOLOX OPTION Ø 28; CERAMIC BALL HEAD
Catalog Number 01.29.230H
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 july 2019: lot 19c0002: (b)(4) items manufactured and released on 31.01.2019.Expiration date: 2024-01-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved liner: versafitcup dm 01.26.2850mhc double mobility hc liner 28/dme (k092265) lot.1810742.Batch review performed on 22 july 2019: lot 1810742: (b)(4) items manufactured and released on 12.02.2019.Expiration date: 2024-01-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved ball heads: mectacer 01.29.243a sleeve size xl (k131518) lot.189675.Batch review performed on 22 july 2019: lot 189675: (b)(4) items manufactured and released on 27.02.2019.Expiration date: 2024-02-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed 15 days from the primary due to an infection (the pathogen is unknown).The surgeon performed an i&d and revised the head, liner, and sleeve and the surgery was completed successfully.

Brand Name
MECTACER HEAD BIOLOX OPTION Ø 28
Common Device Name
CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8841135
Report Number3005180920-2019-00652
Device Sequence Number19182573
Product Code LZO
UDI-Device Identifier07630030809323
UDI-Public07630030809323
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2024
Device Catalogue Number01.29.230H
Device Lot Number19C0002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;